Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have vitiligo on penis. Prescribed Osteofos and Triolaxen. Is medication right?

hi i am having vitiligo on the tip of my penis - the underskin is turning white. I saw a doctor and he suggested following medication: Sunday: Osteofos Tue & Thu: Trioxalen, then sit in Sun after 2 hrs Friday And Saturday: Zempred in morning (SHOULD I TAKE THIS BEFORE OR AFTER MEAL?) Daily - morning: Apply Melgain cream Daily - night: Apply Momate cream For 10 days - daily take Azathioprine I want to ask is this medication right and will it help me? How should I think about taking Zempred - I heard it can cause weight gain , osteoporosis and other complications. Can you please guide me sir. What would be a good medicine for vitiligo on the underskin of penis?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi dear, u have been prescribed lot of medicine. zempred and azathioprine are not given together, they can supress ur immunity. at this stage only mometsone and melgain is enough. please meet a dermatologist and review ur condition. please dont start the treatment now.
thank u
Answered: Mon, 21 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor